Items where Author is "A. V. LEBEDEV, A. V. LEBEDEV"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

A. V. LEBEDEV, A. V. LEBEDEV (1998) LIMIT THEOREMS ON MAXIMUMS OF POISSON SEQUENCES AND THEIR APPLICATIONS TO QUEUING THEORY. LIMIT THEOREMS ON MAXIMUMS OF POISSON SEQUENCES AND THEIR APPLICATIONS TO QUEUING THEORY, 44 (2). pp. 412-419. ISSN 1095-7219

This list was generated on Tue Jun 15 04:38:51 2021 WIT.